The generalization of the generalized Al Oboudi differential operator


Bulut S.

Applied Mathematics And Computation, vol.215, no.4, pp.1448-1455, 2009 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 215 Issue: 4
  • Publication Date: 2009
  • Journal Name: Applied Mathematics And Computation
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1448-1455
  • Kocaeli University Affiliated: Yes

Abstract

In this paper, firstly we define the generalization of the generalized Al-Oboudi differential operator. Then we also define new classes of analytic and p-valently starlike and convex functions with complex order by means of this new general differential operator. Our main purpose is to determine coefficient bounds for functions in certain subclasses of this classes, which are introduced here by means of a family of nonhomogeneous Cauchy–Euler differential equations. Relevant connections of some of the results obtained with those in earlier works are also provided.